If you are like me and have been taking Metformin, and you have watched the news lately, there is cause for concern. I will never fully trust medications because they have so many side effects.
I have been on Metformin for many, many, years. About 21 now. It has been a struggle for me in that if I do not eat well beforehand, I can get diarrhea and stomach issues. How many of you have experienced this? It is a daunting task it seems like for me to properly eat during my day. I just have too much else I want to get done, rather than eating. To be honest, a lot of the time I am not hungry at all and the thought of eating makes me nauseous.
I was stuck taking Metformin when I was first diagnosed as being a diabetic. It along with Glipizide was the two drugs that I had to take. Through the years, I have been off of Glipizide but have regularly and faithfully taken Metformin. I have two doses of 750 mg. a day to take. That can wreak havoc for me if there is not enough to combat its effects in my stomach.
Perhaps you or a loved one have been experiencing things like nausea, stomach cramps, hot flashes, bloating, or constipation? Just to name a few of the side effects. There are also headaches, decreased appetite, muscle pain, and vomiting’s among other symptoms that go along with too much Metformin in your body.
It truly is terrible if you are going through it. On one hand, you are to eat, and then take your Metformin, or eat alongside taking it. As if that is not hard to remember for me, you also have less of an appetite as one of the symptoms, which is what I think I experience. That is hoodoo voodoo, to a person’s body. I cannot stress enough that you should see a doctor if you are experiencing these or any other symptoms. Listening to the news can create panic. Search and ask your doctor.
Good luck to you all in your battle against Diabetes!
As with any information, seek medical help and answers before trying something new on your own. I did not write this nor do I agree or disagree with the article. I am just passing along information so you can make a informed decision on your own.MwsR
Here is an article that can be both informative and helpful. Follow the link below.
Thank you for reading 🙂